Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 424686, 9 pages
http://dx.doi.org/10.1155/2013/424686
Research Article

Universality Properties of a Double Series by the Generalized Walsh System

Faculty of Applied Mathematics, State Engineering University of Armenia, Teryan Street 105, 375049 Yerevan, Armenia

Received 16 December 2012; Accepted 2 April 2013

Academic Editor: Frédéric Robert

Copyright © 2013 Sergo A. Episkoposian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. E. Menshov, “On the partial summs of trigonometric series,” Studia Mathematica, vol. 20, pp. 197–238, 1947 (Russian). View at Google Scholar
  2. V. Ya. Kozlov, “On the complete systems of orthogonal functions,” Matematicheskii Sbornik, vol. 26, pp. 351–364, 1950 (Russian). View at Google Scholar
  3. A. A. Talalian, “On the universal series with respect to rearrangements,” Izvestiya Akademii Nauk SSSR, vol. 24, pp. 567–604, 1960 (Russian). View at Google Scholar
  4. O. P. Dzangadze, “On the universal double series,” Bulletin of the Georgian Academy of Sciences, vol. 34, pp. 225–228, 1964 (Russian). View at Google Scholar
  5. W. Orlicz, “Über die unabhangig von der Anordnung fast überallberall kniwergenten Reihen,” Bulletin de l'Academie Polonaise des Sciences, vol. 81, pp. 117–125, 1927. View at Google Scholar
  6. M. G. Grigorian, “On the representation of functions by orthogonal series in weighted Lp spaces,” Studia Mathematica, vol. 134, no. 3, pp. 211–237, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. A. Episkoposian, “On the series by Walsh system universal in weighted Lμ1[0,1] spaces,” Izvestiya Natsional'noĭ Akademii Nauk Armenii, 1999, English Translation in: Journal of Contemporary Mathematical Analysis, vol. 34, pp. 25–40, 1999. View at Google Scholar
  8. M.G. Grigorian and S.A. Episkoposian, “Representation of functions in weighted spaces Lμ1[0,1] by trigonometric and Walsh series,” Analysis Mathematica, vol. 27, pp. 267–277, 2001. View at Google Scholar
  9. S. A. Episkoposian, “On the existence of universal series by trigonometric system,” Journal of Functional Analysis, vol. 230, no. 1, pp. 169–183, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. A. Episkoposian, “Existence of double Walsh series universal in weighted spaces,” International Journal of Modern Mathematics, vol. 2, pp. 231–247, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. E. Chrestenson, “A class of generalized Walsh functions,” Pacific Journal of Mathematics, vol. 5, pp. 17–31, 1955. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Ja. Vilenkin, “On a class of complete orthonormal systems,” American Mathematical Society Translations, vol. 28, pp. 1–35, 1963. View at Google Scholar · View at MathSciNet
  13. R. E. A. C. Paley, “A remarkable set of orthogonal functions,” London Mathematical Society, vol. 34, pp. 241–279, 1932. View at Google Scholar
  14. N. J. Fine, “The generalized Walsh functions,” Transactions of the American Mathematical Society, vol. 69, pp. 66–77, 1950. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. S. Young, “Mean convergence of generalized Walsh-Fourier series,” Transactions of the American Mathematical Society, vol. 218, pp. 311–320, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Watari, “On generalized Walsh Fourier series,” The Tohoku Mathematical Journal, vol. 10, pp. 211–241, 1958. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. A. Episkoposian, “L1-convergence of greedy algorithm by generalized Walsh system,” Banach Journal of Mathematical Analysis, vol. 6, no. 1, pp. 161–174, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet